# SDR ASAA2017021719853

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,178 hours, 5,599 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE FAILED AND WILL NOT STAY ON.  ACFT GROUNDED. PERFORMED FIM 22-31 TASK 801. CURRENT STATUS TEST PASSES. NO FAULTS. INFLIGHT FAULTS SHOWS FAULTS ON FLT LEG 9 FOR ASM 1 MESSAGE 22-31687. PERFORMED  FIM 22-32 TASK 819. AUTOTHROTTLE SERVO TESTS PASSED MULTIPLE TIMES. RAN ALL INTERACTIVE TESTS PER FIM. NO FAULTS.
